HRT Use Raises Risk of Stomach Trouble

HRT Use Raises Risk of Stomach Trouble

There are 5 comments on the HealthDay story from Sep 8, 2008, titled HRT Use Raises Risk of Stomach Trouble. In it, HealthDay reports that:

Women who take hormones to relieve symptoms of menopause have a higher risk of developing symptoms of gastroesophageal reflux disease .

Join the discussion below, or Read more at HealthDay.


Zurich, Switzerland

#1 Sep 9, 2008
after fosamax now evista further under fire

Did you know that evist has about the same fracture prevention as any standard nasal calcitonin spray?

So again please do yourself a favour and check this simple instruction guide from AHRQ (this is an independent government paid institut, not tight to any pharma company or whatsoever!) ...

Please go to section 4 where they write about side effects. If you read carefully you will notice that there is absolutly NO side effect if you take the calcitonin spray fortical or miacalcin. Important to know that calcitonin has a safety track record of 30+ years! Therefore if you want a safe and effecitve treatment, choose that one. No matter what doctors tell you! From my experience they are still unaware of this report and all those side effects ..

last sentence in section 2 is also important:
"It is unknown whether bisphosphonates work better to prevent fractures than any other osteoporosis treatments."

Good luck and persist on calcitonin spray!
Gail Perry

Spring Hill, FL

#2 Sep 9, 2008
I just saw a report that the new drug Fablyn can cause "increased ... invasive gynecological visits." I've searched online and can't find an explanation for what that is.

Does anyone here know?

Grove City, OH

#3 Mar 29, 2010
You are searching for Evista? If yes I think this is where you want

New York, NY

#4 Oct 5, 2012
Many women used to rely on HRT in reducing their the risk of bone loss posed by menopause. However, several side effects from the treatment has contributed to its decline in prescriptions over the past few years. I came across an article at that most women preferred Fosamax in keeping them ahead of their risk of bone loss from menopause although aside from esophageal irritation, it has also been reported to cause thighbone fractures.

Burbank, CA

#5 Dec 11, 2012
Hormone replacement therapy is known to slow down bone loss in postmenopausal women. It is also used to relieve menopause symptoms or for other purposes slightly increases user’s risks for developing serious serious cardiovascular problems and cancers. HRT may also cause many unwanted side-effects, ranging from stomach pain to infections. In some cases, Fosamax is a well-known drug which is also used by postmenopausal women to address their bone loss problems, which may potentially result to osteoporosis. Just like any other drugs, Fosamax also have its own share of side-effects. To learn more about Fosamax health risks, you may refer at for information.

Tell me when this thread is updated:

Subscribe Now Add to my Tracker

Add your comments below

Characters left: 4000

Please note by submitting this form you acknowledge that you have read the Terms of Service and the comment you are posting is in compliance with such terms. Be polite. Inappropriate posts may be removed by the moderator. Send us your feedback.

Nursing Discussions

Title Updated Last By Comments
News Whistle-blowing nurse wants action on Nunavut n... (Mar '15) 23 min anonymous 109
gREEN tRees Purp haze, Afghani, SOur Diesel nOW... Tue D_Drank 1
News Anti-vaccination nurses in Australia face punis... Oct 25 friend 4
News Hinds wins teachers' union endorsements Oct 22 Cops are degenerates 2
News 'The needs of our people': Improving Indigenous... Oct 21 HumanSpirit 1
News Bernie Sanders urges supporters to a stand up t... Oct 16 VACCINES MAIM KILL 1
Assignment Help plz? Oct 16 question1996 1
More from around the web